Skip Navigation LinksHome > September 2013 - Volume 57 - Issue 3 > Evaluation of the Child With Suspected Mitochondrial Liver D...
Journal of Pediatric Gastroenterology & Nutrition:
doi: 10.1097/MPG.0b013e31829ef67a
Invited Reviews

Evaluation of the Child With Suspected Mitochondrial Liver Disease

Molleston, Jean P.*; Sokol, Ronald J.; Karnsakul, Wikrom; Miethke, Alexander§; Horslen, Simon||; Magee, John C.; Romero, René#; Squires, Robert H.**; Van Hove, Johan L.K.††; for the Childhood Liver Disease Research Education Network (ChiLDREN)

Erratum

Erratum

In the article that published in the September 2013 issue on page 269, a drug name was changed in error. The sentence on page 275 should read instead: “It is important to discontinue or avoid medications that may exacerbate hepatopathy or impair mitochondrial function or mtDNA translation or transcription, including sodium valproate, tetracycline, and macrolide antibiotics, reverse transcriptase inhibitors (particularly AZT), chloramphenicol, quinolones, and linezolid (48).”

Journal of Pediatric Gastroenterology and Nutrition. 59(3):340, September 2014.

Login

Article Tools

Share

Search for Similar Articles
You may search for similar articles that contain these same keywords or you may modify the keyword list to augment your search.

Connect With Us

 

 

Twitter

twitter.com/JPGNonline

 

Visit JPGN.org on your smartphone. Scan this code (QR reader app required) with your phone and be taken directly to the site.